I have been taking these pills for just over 2 1/2 weeks. At first, it made my period very insignifigant, which is unusual for me, but after about a week, my cramping became extreme and has not let up. I have been bleeding mildly now for just over a week. I need this pill to try and shrink a very large cyst, but it is becoming such a neucance that I am considring just having them do what they need to do ( remove the cyst or ovary) because of these effects, not to mention the fact it increases my anxiety and panic disorder symptoms... Will these side effects go away eventually? My doc. barely speaks english, and hardly listens, so he just keeps telling me not to overreact and continue taking the pills.(Over the phone, I will not see him for another month) Any help would be greatly appreciated!!!
Generally if your are starting a birth control it is common to has side effects of bloating, cramping and irregular bleeding and it is suggested that you give up to 3 months to let your body regulate. But since you have underlying conditions (cysts) I would suggest you see a doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jan 2011 • 11 answers
Posted 25 Jun 2012 • 3 answers
Posted 9 Apr 2016 • 2 answers
Ovarian Cysts - I have had multiple cysts these past few months and I think there is something wrong
Posted 15 Jun 2016 • 1 answer
Posted 20 Jun 2017 • 1 answer